MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XBACK GB ACE GRATER 46MM; PROJECT NEPTUNE : REAMERS

DEPUY ORTHOPAEDICS INC US XBACK GB ACE GRATER 46MM; PROJECT NEPTUNE : REAMERS
Model Number T17615
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer is reporting several pinnacle primary instruments to show rust.Seen in cssd.No surgical delay, no adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XBACK GB ACE GRATER 46MM
Common Device Name
PROJECT NEPTUNE : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12595504
Report Number1818910-2021-22395
Device Sequence Number17171962
Product Code HTO
UDI-Device Identifier00840096400533
UDI-Public00840096400533
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT17615
Device Catalogue Number255000046
Device Lot NumberPC5115290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer11/01/2021
12/08/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date11/08/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown